I've been given Efexor by my doctor, but it made me FAR too ill to continue taking it. I only took it for two days, but my other concern is I've looked up the withdrawls and side effects and it seems that they're far too nasty to risk ending up with those symptoms. I had 2 days off work just taking the stuff for two days! Is there something that's not quite as bad that I can ask my doc about? A friend suggested Prozac because even though it's only really a sedative, it's less damaging in the long run. Any thoughts?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...